# SDR DHL2004752001

- Difficulty date: January 31, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT FELL DURING FLIGHT.  RE-SECURED COCKPIT EMERGENCY EXIT LIGHT, CHECKED GOOD IAW B-727 M/M 33-50-101.
